Patient :Okay so I just finished a pack of my birth control pills for this month except for my period week, because I haven't had it yet. Is this normal to skip periods on birth control? I also have had this white boogery like substandard come out of my lady part but that had been happening for a while. Some occasional cramp like pain. Not a lot though. No cravings, no spotting, no vomiting. My breasts don't hurt tremdously bad. But breasts are always a little sensitive right? is this my birth control?
Thanks for the query to ATD,
If you have just completed your pill-pack then you should be getting a withdrawal bleed within next 7 days ideally. The presence of whitish discharge per vaginum is likely to be increased cervical secretions unless accompanied with itching which could then be a fungal infection.
It is suggested that you should wait for the menses to return before starting a fresh pack and also get yourself evaluated for a possible fungal infection. The symptoms that you are experiencing are likely to be that of PMS and indicates that your menses shall ensure in next few days.
I hope I have answered your query,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.